# SDR CHQA20130829343

- Difficulty date: August 29, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 31,181 hours, 26,347 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,016 hours, 24,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR CUTOUT. THE SERVICE DOOR CUT OUT WAS REPAIRED IAW SRM 51-40-02 AND 53-00-04.
